# SDR SWAA2024091637703

- Difficulty date: September 13, 2024
- Submitted: September 16, 2024
- Operation: Air carrier
- Aircraft: N8808Q
- Make and model: Boeing 737-8
- Aircraft serial: 65440
- Aircraft time: 10,941 hours, 6,080 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MEGAPHONE BROKEN IN AFT GALLEY<[01] REMOVED AND REPLACED MEGAPHONE IN AFT GALLEY PER SIP
